Transcendence and algebraic independence of values of $E$-functions satisfying linear nonhomogeneous
Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 42-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_1_a9,
author = {A. B. Shidlovskii},
title = {Transcendence and algebraic independence of values of $E$-functions satisfying linear nonhomogeneous},
journal = {Doklady Akademii Nauk},
pages = {42--45},
year = {1966},
volume = {169},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a9/}
}
A. B. Shidlovskii. Transcendence and algebraic independence of values of $E$-functions satisfying linear nonhomogeneous. Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 42-45. http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a9/